How long does it take to get cilostazol out of your system when stopped using it?

Question is Closed Report Mark as Favorite

Answers (1)

16 Nov 2009

Unfortunately, I could not find an answer to your question after some considerable research. Hopefully other members may be able to help. Please be patient.

Are you still experiencing side-effects from cilostazol? See your doctor if this is the case.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

How long does lasix remain in my system?

Got dehydrated and stopped taking it. Working on rehydration. Planning on going out in the sun in a few days. I want to be sure it's out of my ...

1 answer 19 May 2010

Alendronate -have stopped but am still having hives, how long to get out of your system?

I stopped taking after 3 weeks of hives still getting a few within one week of stopping does it take a while to get out of your system

1 answer 13 Sep 2012

Can cilostazol 50 mg & bayer asprin 81 mg be used together?

Also Prilosec is being takin.should the 3 be takin together? Cilostazol,aspirin 81 mg & prilosec?

1 answer 23 Jul 2013

Peripheral Arterial Disease - Is there anyone here?

I have been told I have PAD. My ABI was pretty terrible. I have stopped smoking and I am walking 30 minutes a day on machine and taking cilostazol. ...

2 answers 6 Jan 2014